# SDR CALA2024011700129

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 128,984 hours, 20,044 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H150AKM1
- Part serial: 6751
- Condition: Faulted
- Location: Stndby Attitude
- Part time: 82,728 hours, 16,507 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STBY ATT IND GYRO FLAG IN VIEW AFTER TO. ATTITUDE BAD. INDICATOR, STAN OFF 99-3424-9-0003 6751 ON 99-3424-9-0003 9045 INDICATOR, STAN OFF 99-3424-9-0003 6751 ON 0000 REMOVED AND REPLACED SBY ATTITUDE INDICATOR REF AMM 34-24-01/201. GYRO CAGED IN AND PANEL LIGHTS COMES ON.
